Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 22, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 9:08 PM CDT for 6 counties in Wisconsin. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 9:08 PM CDT (02:08 UTC)
- Expired
- Jul 19, 2019, 10:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Brown County, WI, Door County, WI, Kewaunee County, WI, Marinette County, WI, Oconto County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 78 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 9:15 PM CDT | TSTM WND DMG | 5 W Pound, WI | MANY TREES DOWN ON HIGHWAY 64 BETWEEN POUND AND MOUNTAIN |
| Jul 19, 9:26 PM CDT | TSTM WND DMG | Suamico, WI | LARGE TREE LIMB DOWN. REPORT FROM SOCIAL MEDIA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2503 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
949
WUUS53 KGRB 200208
SVRGRB
WIC009-029-061-075-083-115-200315-
/O.NEW.KGRB.SV.W.0022.190720T0208Z-190720T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
908 PM CDT Fri Jul 19 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northern Brown County in northeastern Wisconsin...
Northern Kewaunee County in northeastern Wisconsin...
Southern Marinette County in northeastern Wisconsin...
Door County in northeastern Wisconsin...
Southern Oconto County in northeastern Wisconsin...
Eastern Shawano County in northeastern Wisconsin...
* Until 1015 PM CDT.
* At 907 PM CDT, severe thunderstorms were located along a line
extending from 11 miles northwest of Wausaukee to near Pound to 10
miles east of Gillett to near Navarino Wildlife Area, moving east
at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Marinette, Sturgeon Bay, Bay Shore Park, Menominee, Oconto,
Pulaski, Algoma, Luxemburg, Crivitz and Jacksonport.
People at Pulaski Community Park should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across Marinette, southeast Oconto and
eastern Shawano counties. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4510 8695 4451 8742 4468 8870 4490 8823
4516 8813 4554 8829 4549 8780 4535 8789
4538 8768 4517 8774 4511 8753 4494 8759
4490 8777 4463 8793 4493 8745 4507 8736
4521 8742 4522 8721 4541 8698 4540 8687
TIME...MOT...LOC 0207Z 281DEG 50KT 4546 8812 4515 8800 4488 8810 4470
8850
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kieckbusch4 follow-up statements
797
WWUS53 KGRB 200222
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
922 PM CDT Fri Jul 19 2019
WIC009-029-061-075-083-115-200315-
/O.CON.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Brown WI-Kewaunee WI-Marinette WI-Door WI-Oconto WI-Shawano WI-
922 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN BROWN...NORTHERN KEWAUNEE...SOUTHERN MARINETTE...DOOR...
SOUTHERN OCONTO AND EASTERN SHAWANO COUNTIES...
At 922 PM CDT, severe thunderstorms were located along a line
extending from near Wausaukee to 6 miles west of Menominee to near
Oconto to Pulaski, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Marinette, Sturgeon Bay, Bay Shore Park, Menominee, Oconto, Pulaski,
Algoma, Luxemburg, Crivitz and Jacksonport.
People at Pulaski Community Park should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across far northeast Wisconsin. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4510 8695 4501 8710 4451 8742 4467 8859
4485 8808 4554 8829 4549 8780 4535 8789
4538 8768 4517 8774 4511 8753 4495 8759
4490 8777 4463 8793 4493 8745 4507 8736
4521 8742 4522 8721 4541 8698 4540 8687
TIME...MOT...LOC 0222Z 281DEG 50KT 4543 8787 4511 8775 4485 8785 4467
8825
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kieckbusch356
WWUS53 KGRB 200234
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
934 PM CDT Fri Jul 19 2019
WIC115-200243-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Shawano WI-
934 PM CDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHAWANO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4510 8695 4451 8742 4462 8824 4485 8808
4515 8817 4544 8804 4549 8780 4535 8789
4538 8768 4517 8774 4511 8753 4495 8759
4490 8777 4463 8793 4464 8792 4493 8745
4521 8742 4522 8721 4541 8698 4540 8687
TIME...MOT...LOC 0233Z 295DEG 51KT 4540 8777 4502 8760 4476 8769 4457
8804
$$
WIC009-029-061-075-083-200315-
/O.CON.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Brown WI-Kewaunee WI-Marinette WI-Door WI-Oconto WI-
934 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN BROWN...NORTHERN KEWAUNEE...SOUTHERN MARINETTE...DOOR
AND SOUTHERN OCONTO COUNTIES...
At 933 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Stephenson to near Marinette to 10
miles northeast of Bay Shore Park to near Green Bay, moving southeast
at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Marinette, Sturgeon Bay, Bay Shore Park, Menominee, Oconto, Algoma,
Luxemburg, Crivitz, Jacksonport and Wausaukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across far northeast Wisconsin. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4510 8695 4451 8742 4462 8824 4485 8808
4515 8817 4544 8804 4549 8780 4535 8789
4538 8768 4517 8774 4511 8753 4495 8759
4490 8777 4463 8793 4464 8792 4493 8745
4521 8742 4522 8721 4541 8698 4540 8687
TIME...MOT...LOC 0233Z 295DEG 51KT 4540 8777 4502 8760 4476 8769 4457
8804
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Kieckbusch521
WWUS53 KGRB 200246
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
946 PM CDT Fri Jul 19 2019
WIC009-029-061-075-083-200315-
/O.CON.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Brown WI-Kewaunee WI-Marinette WI-Door WI-Oconto WI-
946 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN BROWN...NORTHERN KEWAUNEE...SOUTHERN MARINETTE...
DOOR AND SOUTHERN OCONTO COUNTIES...
At 945 PM CDT, severe thunderstorms were located along a line
extending from near Stephenson to 7 miles southwest of Egg Harbor to
near Sturgeon Bay to Luxemburg, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Marinette, Sturgeon Bay, Bay Shore Park, Menominee, Oconto, Algoma,
Luxemburg, Crivitz, Jacksonport and Pound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across far northeast Wisconsin. SEEK SHELTER
NOW inside a sturdy structure and stay away from windows.
&&
LAT...LON 4510 8695 4451 8742 4460 8812 4484 8796
4513 8810 4535 8796 4538 8768 4517 8774
4511 8753 4495 8759 4491 8777 4477 8787
4463 8793 4493 8745 4507 8736 4521 8742
4522 8721 4541 8698 4540 8687
TIME...MOT...LOC 0245Z 274DEG 51KT 4537 8753 4498 8742 4480 8740 4453
8773
HAIL...<.75IN
WIND...70MPH
$$
Kieckbusch231
WWUS53 KGRB 200301
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1001 PM CDT Fri Jul 19 2019
WIC083-200309-
/O.CAN.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Oconto WI-
1001 PM CDT Fri Jul 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OCONTO COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northeastern Wisconsin.
LAT...LON 4510 8695 4451 8742 4458 8800 4471 8792
4488 8754 4495 8759 4495 8760 4472 8792
4496 8776 4509 8793 4529 8788 4538 8768
4517 8774 4511 8753 4492 8756 4488 8753
4507 8736 4521 8742 4540 8687
TIME...MOT...LOC 0259Z 276DEG 46KT 4529 8738 4490 8719 4473 8719 4449
8749
$$
WIC009-029-061-075-200315-
/O.CON.KGRB.SV.W.0022.000000T0000Z-190720T0315Z/
Brown WI-Kewaunee WI-Marinette WI-Door WI-
1001 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN BROWN...NORTHERN KEWAUNEE...SOUTHERN MARINETTE AND
DOOR COUNTIES...
At 959 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Cedar River to near Jacksonport to 11
miles southeast of Sturgeon Bay to near Kewaunee, moving east at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Marinette, Sturgeon Bay, Bay Shore Park, Menominee, Algoma,
Luxemburg, Jacksonport, Ephraim, Egg Harbor and Newport State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are producing
widespread wind damage across southeast Marinette, Door and northern
Kewaunee counties. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
&&
LAT...LON 4510 8695 4451 8742 4458 8800 4471 8792
4488 8754 4495 8759 4495 8760 4472 8792
4496 8776 4509 8793 4529 8788 4538 8768
4517 8774 4511 8753 4492 8756 4488 8753
4507 8736 4521 8742 4540 8687
TIME...MOT...LOC 0259Z 276DEG 46KT 4529 8738 4490 8719 4473 8719 4449
8749
HAIL...<.75IN
WIND...70MPH
$$
KieckbuschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 19, 6:41 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 641 PM CDT Fri Jul 19 2019 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Saturday Issued at 352 PM CDT Fri Jul 19 2019 Main focus is on potential for significant severe weather this evening. Latest surface observations as of 20 UTC indicated surface warm front making slow progress northward ahead of developing surface wave currently over southwest Minnesota. Warm front stretched from near Sheboygan to near Stevene Point to LaCrosse. Warm front has been a bit slower moving northward than previously forecast. Meanwhiile, upstream convection has rapidly developed near and just northeast of surface low pressure system. Discrete SC structures and small line segments already taking shape southwest of DLH to near Alexandria Minnesota. Convection already starting to enter far northwest Wisconsin northwest of Hayward. Appears active convection will start to impact the far northwest portion of the forercast area by 22-23 UTC which is a little sooner than previous CAM forecasts. CAMS,particularly the HRRR, have been very consistent in convection growing upscale to impressive QLCS and tracking it across the northcentral portion of the forecast area. However latest few HRRR runs have been a bit further south with the deep convection which seems to fit the latest radar and satellite observations. Deep layer shear over the northern half of the forecast area is impressive especially given the degree of instablity currently situated over the southern half of Minnesota and over the southwest half of Wisconsin. MLCAPES are well over 4000 J/kg in this area and the instablity continues to move slowly northward ahead of the approaching low pressure system. The combination of 0-6 km shear greater than 40-45 kts and instablity certainly favors initially discrete SC storms over central Minnesota into northwest Wisconsin capable of very large hail, significant damaging winds and perhaps a few tornadoes. There is some uncertainty as to how quickly the convection can grow upscale into large bowing line segment before impacting northcentral Wisconsin. Another complicating factor is that the airmass over far northern Wisconsin is still not as unstable as surface Tds are still only in the mid-upper 50s. Thus, the greatest severe weather threat may end up shifting a little further south. Given the amount of 0-3 km shear, possibity of embedded weak tornadoes within organized QLCS is also possible especially over northcentral part of the forecast area. ST forecast guidance has been pretty consistent on moving convective activity east of the area around midnight. Saturday, still somewhat uncertain for severe potential. Surface boundary will likely extend somewhere over the central portion of the forecast area. Models suggest another weak impulse make interact with that boundary during the afterenoon hours which may kick off additional convection. At this time, a slight risk for the southern portion still seems warranted but will need to see how overnight convection plays out as atmosphere may be pretty worked over. Certainly will be noticably cooler for Saturday with clouds and northerly winds especially north of I29. .LONG TERM...Saturday Night Through Friday Issued at 352 PM CDT Fri Jul 19 2019 The main highlights from this forecast period are the precip trends for Saturday night into Sunday and the upper-level pattern change that will bring drier conditions and near seasonal temperatures to the area. Saturday night into Sunday...A nearly stationary frontal boundary will propagate south over Wisconsin on Saturday. By Saturday evening, a surface high pressure system will be moving into the Upper Mississippi Valley helping to push the slow frontal boundary south out of the forecast area. Model guidance indicates the main axis of showers and storms will ride along this front, with less significant precipitation trailing behind it. The possibility for storms over the forecast area late Saturday evening and night will be on the decrease, as instability and lapse rates decrease across the forecast area as the front moves south. It is possible for some of the trailing precipitation to stick around across central and east-central Wisconsin into Sunday morning. Rest of the extended...The upper-level pattern will begin to change on Sunday evening over the Upper Mississippi Valley to a northwest mean flow. At the same time, a strong ridge of high pressure over the Northern Plains will continue to build. The northwest flow aloft and a surface high pressure moving into the Northern Plains from Canada will keep the forecast area dry through the rest of the extended. There are some hints of a shortwave impacting the area on Wednesday that could bring the next chance for showers and storms, however, much uncertainty remains with this feature. Will continue to monitor. && .AVIATION...for 00Z TAF Issuance Issued at 641 PM CDT Fri Jul 19 2019 A mesoscale convective system is currently developing across northwest Wisconsin and is forecast to dive southeast through all of the TAF sites during the evening hours. This complex is expected to bring mainly high winds and heavy rain, however isolated tornadoes and large hail are also possible. The complex is expected to reach RHI around 00Z, AUW/CWA just after 01Z, KGRB/KATW/KOSH just after 03Z and KMTW after 04Z. Shower and thunderstorm activity is expected to end during the overnight with relatively benign conditions through the morning hours on Saturday. Showers and thunderstorms are again possible on Saturday, mainly across central and east-central Wisconsin. However there is quite a bit of model uncertainty with some models keeping the activity south of the TAF sites. Therefore will leave out of the current set of TAFs. .KOSH...Southerly winds less than 10 knots this evening. Medium confidence in TSRA impacting KOSH between 03-06Z this evening. These thunderstorms could be strong to severe as they hit the airport with damaging winds and heavy rain. Isolated tornadoes and large hail are also possible. Introduced a prevailing group for TSRA with northwest wind potential of 30 knots impacting the terminal. Most favorable timing for thunderstorm activity Saturday afternoon is between 17-23Z Saturday if it occurs. Windshifts of interest include...potential for abrupt wind shift to northwest due to thunderstorm winds at around 03Z. Low confidence in wind direction post thunderstorm activity tonight, current forecast keeps winds southwest. && .GRB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030- 031-035>040-045-048>050-073-074. && SHORT TERM.....ESB LONG TERM......Hykin AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 316 PM CDT Fri Jul 19 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A significant severe weather outbreak appears increasingly likely over parts of central, northcentral and northeast Wisconsin this evening. The primary severe weather threat will be damaging straight lines winds and large hail. A tornado or two is also possible, especially earlier in the evening over northcentral Wisconsin. As the evening progresses the threat will likely transition to damaging straight lines winds. Localized wind gusts to 70 mph are possible this evening especially north of highway 29. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The chance of thunderstorms will continue at times on Saturday and Saturday night. It is possible that a severe thunderstorm threat could develop at some point, though determining exactly when is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. LMZ521-522-541>543-202030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of severe storms which could produce damaging winds and large hail tonight. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms at times on Saturday and Saturday night that may pose a hazard for boaters. Periods of dense marine fog are also possible. ESB/Hykin
In the hours before
Local storm report, Jul 19, 8:25 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
825 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 3 S RHINELANDER 45.59N 89.41W
07/19/2019 ONEIDA WI TRAINED SPOTTER
TREES DOWN. DELAYED REPORT. TIME ESTIMATED BY RADAR.
&&
BERSCHLocal storm report, Jul 19, 8:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST KNOWLTON 44.71N 89.68W
07/19/2019 M50 MPH MARATHON WI LAW ENFORCEMENT
&&
ECKBERGLocal storm report, Jul 19, 8:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
832 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG ANTIGO 45.15N 89.15W
07/19/2019 LANGLADE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN ANTIGO AND ACROSS THE ENTIRE
COUNTY.
&&
ECKBERGLocal storm report, Jul 19, 8:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL PELICAN LAKE 45.50N 89.11W
07/19/2019 M1.25 INCH ONEIDA WI TRAINED SPOTTER
FOUR TREES DOWN THAT WERE 6 TO 8 INCHES IN DIAMETER.
&&
ECKBERGLocal storm report, Jul 19, 8:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/19/2019 M54 MPH WOOD WI ASOS
&&
ECKBERGLocal storm report, Jul 19, 9:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT FRI JUL 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND DMG CRIVITZ 45.23N 88.01W
07/19/2019 MARINETTE WI TRAINED SPOTTER
SEVERAL TREES DOWN. STILL COMING DOWN AT THE TIME OF THE
CALL.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 73 min |
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more | 50 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:51 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 54 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:34 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 56 min |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:21 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 54 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.